Powers of the ideal of Lebesgue measure zero sets

Description

Citation

Title Powers of the ideal of Lebesgue measure zero sets
Author(s) Maxim R. Burke
Journal Journal of Symbolic Logic
Date 1991
Volume 56
Issue 1
Start page 103
End page 107
Abstract We investigate the cofinality of the partial order N-kappa of functions from a regular cardinal kappa into the ideal N of Lebesgue measure zero subsets of R. We show that when add(N) = kappa and the covering lemma holds with respect to an inner model of GCH, then cf(N-kappa) = max{cf(kappa(kappa)), cf([cf(N)]kappa)}. We also give an example to show that the covering assumption cannot be removed.

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 236

Adding this citation to "My List" will allow you to export this citation in other styles.